# SDR CALA2014012190200

- Difficulty date: January 21, 2014
- Submitted: January 21, 2014
- Operation: Air carrier
- Aircraft: N214UA
- Make and model: Boeing 777222
- Aircraft serial: 30220
- Aircraft time: 48,858 hours, 10,390 cycles
- Engine: Pwa PW4077
- System (JASC): 3445 · Air Collision Avoidance System
- Part: Unknown
- Condition: Malfunctioned
- Location: Tcas
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TCAS IS IN STANDBY MODE.  ADVISORY MESSAGE 3449931 INACTIVE DC INTER.  RESET CB & OPERATIONS CHECKED NORMAL.
